4 doctors weighed in:

I have been feeling ery weird and dizzy lately. I just got over a sinus infection. I am taking amoxicillin 2g a day. Is this a side effect of the meds?

4 doctors weighed in
Dr. Robert Patterson
Family Medicine
3 doctors agree

In brief: Probably not the med

Though meds can cause dizziness.
.In this case, in light of the sinus infection...I usually see it coming from the fact that the sinus drainage, causes some inflammation and swelling around the opening for the eustachian tubes, and this causes the middle ear to not drain adequately, and the build up of fluid and pressure...Often leads to the dizziness.

In brief: Probably not the med

Though meds can cause dizziness.
.In this case, in light of the sinus infection...I usually see it coming from the fact that the sinus drainage, causes some inflammation and swelling around the opening for the eustachian tubes, and this causes the middle ear to not drain adequately, and the build up of fluid and pressure...Often leads to the dizziness.
Dr. Robert Patterson
Dr. Robert Patterson
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors